I’ve never had issues with HBP, maybe put a call in to your doctor or local
Sorry I can’t help more…
I haven’t had issues with high blood pressure, but I have had issues with a high heart rate. Fortunately, a small dose of a beta blocker took care of the problem. I’m sorry to hear that hasn’t helped you. Perhaps you can try taking Lyrica, which is quite similar to Gabapentin (Neurontin) but sometimes with fewer side effects.
I was on tegretol for bout a year & 1/2. I didn’t see a lot of bad side effects from it until right before I was taken off of it. I’m on trileptol now…a couple of side effects like dizzy, hot flashes(I’m only 35 to young for hot flashes!), & shaky. But I’m also on several other meds too…so who knows, they could be from something else too! Got to luv all the drugs…yeah right!! Before getting TN, I wouldn’t even take anything for a headache. I hate pills!! But now, I have to take something(anything) to get the pain to stop. Both of these really helped with the sharp shooting pains but not so much for the dull/burning pain. I just keep trying whatever they give me looking for help with both.
I had high heart rate and high bp with tegretol. At this point I am not willing to take meds to correct the side effects of other meds. Maybe at some time, but not yet. I am on Gabapentin and it doesn't seem to bother me except for the extreme tired feeling and the memory problems.
Thanks for the feedback on Meds and the side effects especially what it does to our heart rate and blood pressure. All of this info is good to know. This site is great!